# SDR 2022FA0000276

- Difficulty date: May 20, 2022
- Submitted: June 2, 2022
- Operation: General aviation
- Aircraft: N955RH
- Make and model: Beech 95-B55
- Engine: Cont IO470*
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Vacuum Sys
- Part number: TEMPESTAA442CW14
- Part serial: 012JE01
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO VACUUM PUMPS WERE INSTALLED AT ENGINE CHANGE. THEY BOTH FAILED IN UNDER 25 HOURS. BOTH INTERNAL FAILURES. SHEARING THE DRIVE COUPLING. BOTH PURCHASED FROM MAFARLANE AVIATION ON 2/8/22. INVOICE 0453567IN.
